# SDR CHQA201100142

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145845
- Aircraft time: 15,797 hours, 13,843 cycles
- Engine: Allsn AE3007A
- Engine time: 23,311 hours, 18,285 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED A BLEED 2 LEAK MESSAGE ON EICAS.  THE AIRCRAFT DIVERTED TO ROC WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND JOINTS 23, AND 25 LEAKING, AND A DUCT LEAKING ON THE NR 2 PACK.  ALL THE DUCTS AND CLAMPS ON THE NR 2 PACK WERE RE-SECURED AND THE O-RINGS WERE REPLACED IN JOINTS 23, AND 25.
